Aa
A
A
Close
Avatar universal
Relieve Stomach cramp after taking a laxative
I took a laxative at 6:30Am and it helped but now I have stomach cramps. How can I relieve the cramps??

Thank you.
Cancel
3 Answers
Page 1 of 1
Avatar universal
Hi there,
Laxatives are over the counter medications used to help relieve constipation.Overuse, accidental overdose or abuse can lead to problems in few people. Abdominal pain, bloating can be experienced by few people. You may find some benefit by taking an over the counter antacid and antispasmodic for relief from pain. You need to control your constipation by eating fiber-rich foods, drinking at least 10 glasses of water each day and exercising regularly. If the abdominal pain is severe it is best to see a doctor. Do keep us posted.
Take care and regards!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1711789 tn?1361311607

Hi there!

It is unwise to use laxatives without medical advice. You could try using a few antispasmodic/ anti-diarrhoeal medications (limited dose) and see if these seem to help.

Take care!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
535822 tn?1443980380
I have bad stomach cramps and aches after taking 5 days of SMZ TMP DS    any idea how long side effects last ?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank